# SDR ASAA2021032334382

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 48,782 hours, 14,717 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FMC #2 SWITCHED AUTOMATICALLY TO ROUTE TLOD: SCRATCHPAD MESSAGE SINGLE FMC OPERATION. AFTER LANDING AND TAXI TO GATE SCRATCHPAD MESSAGE OF FMC DISAGREE. GROUNDED - YES. COULD NOT DUPLICATE BOTH FMC'S OPS NORMAL.
